MAUDE Adverse Event Report: MEDTRONIC DOMINICANA CATHETER PASSER; CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TER

MEDTRONIC DOMINICANA CATHETER PASSER; CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TER
Model Number 8591-60
Medical Device Problem Codes Break (1069); Protective Measures Problem (3015); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a foreign healthcare professional (hcp) regarding a catheter passer.It was reported that a piece of plastic from the ¿dvp¿ pipe grommet came loose and remained in the patient during use.It was further reported that one end of the plastic tunellizer remained in the patient.
 
Additional Manufacturer Narrative
D4: udi number corrected from (b)(4) to (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received from a foreign healthcare provider via a company representative reported that the healthcare provider tried to find the plastic but because it was not radiopaque they could not locate the piece.The information was confirmed with the healthcare provider.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received from a foreign healthcare provider via a company representative reported that the event occurred at the time of a new system implant.There were no known factors that may have led or contributed to the broken catheter passer/tunneling tool.The plastic piece remained in the patient.
 
Additional Manufacturer Narrative
H6 correction: a0401 added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATHETER PASSER
Common Device Name
CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TER
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo,ca 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo,ca 11500
DR   11500
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23512166
Report Number9612501-2025-02946
Device Sequence Number13187996
Product Code MAJ
UDI-Device Identifier00763000031411
UDI-Public(01)00763000031411(17)300614(10)0231542709
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8591-60
Device Catalogue Number8591-60
Device Lot Number0231542709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer11/05/2025
12/17/2025
03/05/2026
04/01/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date11/10/2025
01/13/2026
03/06/2026
04/01/2026
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown